Decomposable Strategy-Proof Social Choice Functions
Article first published online: 18 DEC 2002
Japanese Economic Association 1999
Japanese Economic Review
Volume 50, Issue 3, pages 343–355, September 1999
How to Cite
Weymark, J. A. (1999), Decomposable Strategy-Proof Social Choice Functions. Japanese Economic Review, 50: 343–355. doi: 10.1111/1468-5876.00123
- Issue published online: 18 DEC 2002
- Article first published online: 18 DEC 2002
- Cited By
This article shows that a social choice function defined on a domain of separable preferences which satisfies a relatively weak domain-richness condition on a product set of alternatives is (i) strategy-proof and only depends on the tops of the individual preferences if and only if (ii) the range of the social choice function is a product set and the social choice function can be decomposed into the product of one-dimensional, strategy-proof, nontop-insensitive social choice functions.
JEL Classification Number: D71.